# SDR USAA060060

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500c S-21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIE CLIP CRACKED, BS 500C, S-21R.  REMOVED AND REPLACED TIE CLIP IAW SRM  51-40-02, DEFECT SIZE: SHEETMETAL. 0350- S-21R TIE CLIP CRACKED AT BS 500C.    THE CRACK MEASURES .25 INCHES.
